MAUDE Adverse Event Report: CONVATEC INC L3C0600 - CURE PRODUCTS

CONVATEC INC L3C0600 - CURE PRODUCTS
Model Number 510863
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fever (1858); Urinary Tract Infection (2120); Discomfort (2330)
Type of Reportable Event Serious Injury
Event or Problem Description
End user reports she "performs intermittent urinary self-catheterization every 4-6 hrs due to retention for the past 30 years." end user reports the "cure f14 is 5 ¼¿ long (end of hub to tip of catheter) instead of 6¿ as noted on the package and she feels she does not empty completely because of this and attributes the 3 urinary tract infections uti¿s she has had since (b)(6) 2022 to this issue.Uti symptoms reported to her hcp included burning with voiding, back pain, low grade fever.A urine culture and blood work were done.She was given 3 courses of oral antibiotic - macrobid x 1 and currently completing a course of cephelex.".

Brand Name
L3C0600 - CURE PRODUCTS
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer (Section G)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key13636989
Report Number1049092-2022-00068
Device Sequence Number5201874
Product Code KOD
UDI-Device Identifier00815947020215
UDI-Public00815947020215
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080881
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/01/2025
Device Model Number510863
Device Lot Number210108-2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2022
Initial Report FDA Received Date03/01/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexFemale